# SDR AALA202403281422

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 23,674 hours, 9,279 cycles
- Engine: Iae V2533A5
- Engine time: 23,673 hours, 9,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF PASSING 2000 FT MOMENTARILY RECEIVED A ENGINE 1 STALL ECAM ASSOCIATED WITH A LOUD BANG AND A SLIGHT ROLL BACK ON THE ENGINE #1 INDICATIONS. THE ENGINE IMMEDIATELY RECOVERED AND ECAM MESSAGE DISAPPEARED.  ALL ENGINE INDICATIONS WERE NORMAL.  CONTINUED NORMAL ENGINE OPERATION PER THE QRH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
